# SDR YENA2025082000852

- Difficulty date: August 19, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N709JB
- Make and model: Airbus A320-232
- Aircraft serial: 03488
- Aircraft time: 63,714 hours, 22,411 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT # 861, BOS-SJU. ODOR EVENT ON DESCENT WITH MILD ODOR, DIRSTY SOCKS / MUSKY-ISLOATED PALK ONE OFF, AFTER 5 MIN  ODOR DISSIPATED WITH PACK ONE OFF; COMPLIED WITH INFORMATION NOTICE 2017-T015 SECTION B2 SEE LOG PG 4349298-2 FOR ENGINE 1 BLEED DEFERAL. DECONTAMINATIONB LEVEL A ACCOMPLISHED PER TSM 21-00-00-615-802
